# SDR USAA2011012090293

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 33,984 hours, 14,955 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 00021640
- Condition: Defective
- Location: Cabin
- Part time: 33,984 hours, 14,955 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1774 - DTW - ODOR - FORWARD CABIN RECIRCULATION FAN IS INOPERATIVE CAUSING STRONG ODOR THROUGHOUT AIR CONDITIONING SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE LT SIDE RECIRCULATION FAN IAW AIRBUS MAINTENANCE MANUAL 21-54-51-04.
